# SDR YENA201806290928

- Difficulty date: June 29, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 68,335 hours, 24,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A CRACK WAS FOUND ON LATERAL WINDOW FRAME STIFFENER RT SIDE. REFER TO EC A18-507-01. FUSELAGE/ NOSE FWD FUSELAGE/ RT SIDE/ LATERAL WINDOW FRAME (FR 4)/ UPPER STIFFENER AREA / CRACK DAMAGE - PERMANENT REPAIR (FRAME REPLACEMENT); THIS CATEGORY B PERMANENT REPAIR HAS BEEN APPROVED VIA REF /4/ RDAS AND IS CLASSIFIED AS MAJOR.
